MAUDE Adverse Event Report: COOPERSURGICAL, INC. ZUMI; CANNULA, MANIPULATOR/INJECTOR, UTERINE

COOPERSURGICAL, INC. ZUMI; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number ZSI1151
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Uterine manipulator was being used during an lbso [laparoscopic bilateral salpingo-oophorectomy], it was unknown at the time that the tip of the device had broken off into the patient.The patient called the ob clinic on [redacted] informing them something had been expelled from her vagina, of which appears to be the tip (2inch) of the zumi, where the cuff is inflated upon insertion into the cervix.

Brand Name
ZUMI
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
MDR Report Key24002645
Report Number24002645
Device Sequence Number10509439
Product Code LKF
UDI-Device Identifier00888937013221
UDI-Public(01)00888937013221
Combination Product (Y/N)N
Initial Reporter StateKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/24/2025
Report Date (Section F) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZSI1151
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Date Report Sent to FDA12/24/2025